# SDR AALA202209309679

- Difficulty date: September 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT HAND AFT SIDE EMERGENCY LIGHT BULB IN ACCORDANCE WITH AMM 33-51-04.
